# SDR DALA2014080504409

- Difficulty date: August 4, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,061 hours, 45,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1L HAD A BROKEN LANYARD. THE LANYARD WAS NOT CONNECTED BETWEEN THE GIRT-BAR AND THE SLIDE RELEASE.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE DOOR SLIDE LANYARD WAS REPLACED.
